# SDR HEEA080655

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 12,101 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Part serial: 95J050
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ENGINE OIL TEMPERATURE RUNNING AT UPPER SCALE AND ABOVE NORMAL.
